# SDR CALA9900458

- Difficulty date: May 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17306
- Make and model: Boeing 7373T0
- Aircraft serial: 23357
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 907-947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - LEFT INBOARD CABIN SEAT TRACK HAS CORROSION AT STA 907 TO STA 947.  FABRICATED AND INSTALLED NEW SECTION OF SEAT TRACK PER SRM 53-00-52 FIG 204.  (X)
